# SDR USAA030003

- Difficulty date: January 7, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 34,029 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHES LONG, STATION 727E AT STRINGER 23 RIGHT.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-60-03.  (M)
